ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

${\rm SO}(n,1)$ Wigner rotation as an ${\rm SL}(2,R)$ problem.

Simon, R and Mukunda, N (1990) ${\rm SO}(n,1)$ Wigner rotation as an ${\rm SL}(2,R)$ problem. In: Foundations of Physics Letters, 3 (5). pp. 425-434.

Full text not available from this repository. (Request a copy)

Abstract

${\rm SO}(n,1)$ Wigner rotation as an ${\rm SL}(2,R)$ problem.

Item Type: Journal Article
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 26 Jul 2004
Last Modified: 27 Aug 2008 10:57
URI: http://eprints.iisc.ernet.in/id/eprint/976

Actions (login required)

View Item View Item